The spectrum of a weighted Laplacian in the half-space - Université de Versailles Saint-Quentin-en-Yvelines Access content directly
Journal Articles Mathematical Methods in the Applied Sciences Year : 2016

The spectrum of a weighted Laplacian in the half-space

Nabil Kerdid
  • Function : Author

Abstract

J. Banasiak In this paper, we deal with spectral properties of a weighted Laplacian in the half-space when a Dirichlet or a Neumann boundary condition is imposed. After proving that the spectrum is discrete under suitable assumptions, we give explicit formulae of eigenvalues and eigenfunctions in a specific case. In particular, the obtained eigenfunctions are rational or pseudo-rational and have remarkable orthogonality properties. These results suggest the use of the discovered functions for approximating solutions of elliptic problems in the half-space. Copyright (c) 2015John Wiley and Sons, Ltd.

Dates and versions

hal-02166369 , version 1 (26-06-2019)

Identifiers

Cite

Tahar Zamene Boulmezaoud, Nabil Kerdid. The spectrum of a weighted Laplacian in the half-space. Mathematical Methods in the Applied Sciences, 2016, 39 (2), pp.280-288. ⟨10.1002/mma.3476⟩. ⟨hal-02166369⟩
25 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More